Abstract:
Possible formulations of the problem of the acceleration of cosmic rays in the interstellar galactic medium
with fractional differential equations have been considered. The applied technique has been physically justified. A Fermi result has been generalized to the case of the acceleration of particles in shock waves in the
supernovae remnants fractally distributed in the Galaxy.
Citation:
V. V. Uchaikin, “Fractional models of cosmic ray acceleration in the Galaxy”, Pis'ma v Zh. Èksper. Teoret. Fiz., 92:4 (2010), 226–232; JETP Letters, 92:4 (2010), 200–205